Complexity of 3-manifolds and combed 3-manifolds

I. Ishii

Research output: Contribution to journalArticle

Abstract

A new complexity, called a block number, is defined for a combed 3-manifold, and a method for the combinatorial classification of combed 3-manifolds with a given block number is proposed.

Original languageEnglish
Pages (from-to)74-84
Number of pages11
JournalProceedings of the Steklov Institute of Mathematics
Volume252
Issue number1
DOIs
Publication statusPublished - 2006 Jan

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this

Complexity of 3-manifolds and combed 3-manifolds. / Ishii, I.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 252, No. 1, 01.2006, p. 74-84.

Research output: Contribution to journalArticle

@article{6978ac96d9ff444aa322ad0b730bb58d,
title = "Complexity of 3-manifolds and combed 3-manifolds",
abstract = "A new complexity, called a block number, is defined for a combed 3-manifold, and a method for the combinatorial classification of combed 3-manifolds with a given block number is proposed.",
author = "I. Ishii",
year = "2006",
month = "1",
doi = "10.1134/S0081543806010093",
language = "English",
volume = "252",
pages = "74--84",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "1",

}

TY - JOUR

T1 - Complexity of 3-manifolds and combed 3-manifolds

AU - Ishii, I.

PY - 2006/1

Y1 - 2006/1

N2 - A new complexity, called a block number, is defined for a combed 3-manifold, and a method for the combinatorial classification of combed 3-manifolds with a given block number is proposed.

AB - A new complexity, called a block number, is defined for a combed 3-manifold, and a method for the combinatorial classification of combed 3-manifolds with a given block number is proposed.

UR - http://www.scopus.com/inward/record.url?scp=33746092860&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33746092860&partnerID=8YFLogxK

U2 - 10.1134/S0081543806010093

DO - 10.1134/S0081543806010093

M3 - Article

AN - SCOPUS:33746092860

VL - 252

SP - 74

EP - 84

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

IS - 1

ER -